# SDR 9610062713

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AND MOMENTS AFTER THE APU WAS SHUT DOWN, THE CABIN BEGAN TO FILL WITH SMOKE.  AIRCRAFT RETURNED TO GATE AND PASSENGERS WERE DEPLANNED THROUGH THE FORWARD CABIN DOOR WITHOUT FURTHER INCIDENT.  GROUND MAINTENANCE INSPECTED AND RAN THE PACKS USING BOTH ENGINES AND THE APU.  NO SMOKE OR SMELL WAS NOTED.  AIRCRAFT RETURNED TO SERVICE.
